MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; FLAT PE HC LINER Ø 32 / D

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; FLAT PE HC LINER Ø 32 / D
Model Number 01.32.3241HCT
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
The liner could not be placed into the cup.During liner impaction attempts, the cup changed position, so it had to be repositioned and the screw already placed was removed.Cup was well fixed and was implanted with no screw, as the orientation of the screw holes made drilling difficult.A new liner was used and the surgery was completed successfully.About 20 minutes delay occurred due to the issue; total surgery time 2 hours.
 
Additional Manufacturer Narrative
Batch review performed on 20 september 2024: lot 2310238: (b)(4) items manufactured and released on 13-jun-2023.Expiration date: 2028-may-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implant involved, batch review performed on 20 september 2024: cup: mpact 01.32.150dh acetabular shell ø50 two-holes (k132879) lot 2349366: (b)(4) items manufactured and released on 17-jun-2024.Expiration date: 2029-may-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
MPACT ACETABULAR SYSTEM
Common Device Name
FLAT PE HC LINER Ø 32 / D
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20479341
Report Number3005180920-2024-00843
Device Sequence Number8166410
Product Code LPH
UDI-Device Identifier07630030811876
UDI-Public07630030811876
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01.32.3241HCT
Device Lot Number2310238
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Initial Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian